# SDR ASAA2013060194944

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 25,884 hours, 7,936 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Hyd Pump
- Part time: 31,626 hours, 9,931 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, EDP (A HYD SYS) WILL NOT DEPRESSURIZE.  ACFT GROUNDED.  FOUND CONNECTOR TO NR 1 ENG EDP DAMAGED.  R & R NACELLE WIRING HARNESS, REF MM 71-51-03-400-801-F00. PERFORMED EEC TEST REF MM 73-21-00-700-804-F00 & ACTUATORS TEST REF MM 71-00-00-700-807-F00. ALL TESTS PASSED & OPS CKS GOOD. R & R NR 1 ENGINE HYD PUMP, NO LEAKS NOTED AND OPS CHECKED GOOD REF MM 29-11-11.
